Skip to Main content Skip to Navigation
Journal articles

Integer-Valued GARCH Process

Abstract : An integer-valued analogue of the classical GARCH$(p,q)$ model with Poisson deviates is proposed and a condition for the existence of such a process is given. For the case $p=1$, $q=1$, it is explicitly shown that an integer-valued GARCH process is a standard ARMA$(1, 1)$ process. The problem of maximum likelihood estimation of parameters is treated. An application of the model to a real time series with a numerical example is given.
Document type :
Journal articles
Complete list of metadata
Contributor : Alain Latour <>
Submitted on : Tuesday, September 9, 2008 - 2:09:30 PM
Last modification on : Friday, November 6, 2020 - 4:49:27 AM


  • HAL Id : hal-00319793, version 1



René Ferland, Alain Latour, Driss Oraichi. Integer-Valued GARCH Process. Journal of Time Series Analysis, Wiley-Blackwell, 2006, 27 (6), pp.923-942. ⟨hal-00319793⟩



Record views